# SDR AALA202406033271

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,513 hours, 38,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Cabin Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L (AALA202406032454), 2R CABIN FLASHLIGHTS WERE USED. ALSO, THE MEGAPHONE WAS USED. REMOVED AND REPLACED FLASHLIGHT BATTERIES AS NEEDED.
